Open Journal of Statistics

Volume 2, Issue 1 (January 2012)

ISSN Print: 2161-718X   ISSN Online: 2161-7198

Google-based Impact Factor: 0.78  Citations  h5-index & Ranking

Finite Mixture of Heteroscedastic Single-Index Models

HTML  Download Download as PDF (Size: 571KB)  PP. 12-20  
DOI: 10.4236/ojs.2012.21002    6,354 Downloads   9,912 Views   Citations
Author(s)

ABSTRACT

In many applications a heterogeneous population consists of several subpopulations. When each subpopulation can be adequately modeled by a heteroscedastic single-index model, the whole population is characterized by a finite mixture of heteroscedastic single-index models. In this article, we propose an estimation algorithm for fitting this model, and discuss the implementation in detail. Simulation studies are used to demonstrate the performance of the algorithm, and a real example is used to illustrate the application of the model.

Cite this paper

P. Zeng, "Finite Mixture of Heteroscedastic Single-Index Models," Open Journal of Statistics, Vol. 2 No. 1, 2012, pp. 12-20. doi: 10.4236/ojs.2012.21002.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.